# SDR CA130430009

- Difficulty date: April 22, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech B200
- Engine: Pwa PT6A50
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, Y
- Precautionary procedure: A

## Discrepancy

(CAN) THE FLIGHT CREW REPORTED NG DROP DURING CRUISE WITH THE PROP RPM AT 1700 AND PULLING BACK ON THE POWER LEVERS TO APPROXIMATELY 1100 ON BOTH ENGINES. THE RIGHT ENGINE DROPPED TO 300 LBS OF TORQUE AND THE FUEL FLOWS DID FOLLOW. THE AIRCRAFT DID YAW AND THE PILOT NOTICED HE HAD TO APPLY RUDDER CONTROL TO KEEP THE AIRCRAFT STRAIGHT. AFTER A FEW SECONDS THE TORQUE WORKED ITS WAY BACK TO 1100 WITH MULTIPLE FLUCTUATIONS. THE PILOT NOTICED THIS TYPE OF EVENTS SEVERAL TIMES DURING THE REMAINING PART OF THE FLIGHT. THE DURING THE ON GROUND INVESTIGATION THE FUEL CONTROL UNIT WAS FOUND SUSPECT.
